Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Melbourne, FL

April 13, 2015Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 13, 2015, 8:08 PM EDT for Osceola County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2015, 8:08 PM EDT (00:08 UTC)
Expired
Apr 13, 2015, 8:27 PM EDT
In force
19 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 55 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS52 KMLB 140008
SVRMLB
FLC097-140045-
/O.NEW.KMLB.SV.W.0005.150414T0008Z-150414T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
808 PM EDT MON APR 13 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 845 PM EDT

* AT 807 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF HARMONY...OR
  9 MILES SOUTHWEST OF HOLOPAW. THIS STORM WAS NEARLY STATIONARY.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL OSCEOLA COUNTY...ALONG THE FLORIDA TURNPIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2815 8129 2817 8109 2799 8110 2800 8130
TIME...MOT...LOC 0007Z 354DEG 1KT 2808 8120 

$$

KELLY
1 follow-up statement
490 
WWUS52 KMLB 140027
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
827 PM EDT MON APR 13 2015

FLC097-140034-
/O.CAN.KMLB.SV.W.0005.000000T0000Z-150414T0045Z/
OSCEOLA FL-
827 PM EDT MON APR 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSCEOLA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY 
RAIN WILL PERSIST AND GRADUALLY DIMINISH. 

LAT...LON 2815 8129 2817 8109 2799 8110 2800 8130
TIME...MOT...LOC 0023Z 354DEG 1KT 2808 8120 

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:27 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Apr 13, 3:27 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT MON APR 13 2015

.DISCUSSION...
TONIGHT AND TUESDAY...AS WAS THE CASE SUNDAY THERE WAS EARLY
DEVELOPMENT OF CONVECTION ALONG THE ECSB. SSW FLOW ALOFT HAS BEEN
KEEPING SHOWERS AND SOME STORMS OVER THE ECFL AREA SINCE MID DAY.
THE WEST COAST BREEZE BOUNDARY CONTAINING ACTIVE CONVECTION WILL
MERGE WITH ONGOING ACTIVITY OVER ECFL IN THE NEXT COUPLE OF
HOURS.

AMPLE MOISTURE AND BOUNDARY COLLISIONS WL KEEP A SCATTERING OF
COVERAGE IN PLACE INTO TONIGHT WITH LOSS OF DAYTIME HEATING LEADING
TO A DECREASE IN COVERAGE BY AROUND 11 PM. THE GREATEST HAZARDS
WILL BE OCCASIONAL WIND GUSTS EXCEEDING 40 MPH...FREQUENT
LIGHTNING AND HEAVY RAIN. LIGHT TO CALM WINDS AND RAIN WET GROUND
WL LEAD TO DEVELOPMENT OF PATCHY GROUND FOG EARLY TUESDAY.

TUESDAY...NO SIG CHG TO CURRENT SET UP WITH AMPLE MOISTURE AND A
FAVORABLE SLY STEERING LEVEL WIND. SCATTERED STORMS ARE IN THE
FORECAST WITH HIGHEST COVERAGE EXPECTED AT MID AFTERNOON ACROSS
THE INTERIOR SECTIONS AND ALONG THE I-4 CORRIDOR. SLOW MOVING
AFTERNOON STORMS WILL ONCE AGAIN PRODUCING LOCALLY HEAVY RAIN AND
FREQUENT LIGHTNING IN AFFECTED AREAS THROUGH MID AFTERNOON. HAVE
TAPERED RAIN CVG SLIGHTLY LOWER DUE TO SOME STRENGTHENING OF THE
RIDGE ALOFT.

TUE NIGHT-SUN...ACTIVE DIURNAL CONVECTIVE PATTERN TO CONTINUE
THROUGH THE PERIOD AS ANOMALOUS WET-SEASON-LIKE PRECIPITABLE WATER
VALUES PERSIST ACROSS CENTRAL FLORIDA...AVERAGING NEAR 1.8 INCHES.
WITH 500 MB TEMPS HOLDING NEAR MINUS 10C AND DAILY MAX TEMPS LIKELY
IN MID/UPPER 80S...MODERATE INSTABILITY WILL SUPPORT DEVELOPMENT OF
MID-DAY/AFTERNOON THUNDERSTORMS EACH DAY. WITH MID-LEVEL RIDGE AXIS
REMAINING SOUTH OF CWA...STEERING FLOW WILL FAVOR MOVEMENT OF STORMS
BACK TOWARD THE EAST COAST LATE DAY/EVENING. A FEW STRONG POSSIBLE
EACH AFTERNOON/EVENING AS BOUNDARIES COLLIDE...LEADING TO
LOCALIZED POTENTIAL FOR HIGH WIND GUSTS...TWO INCHES OR RAIN IN
LESS THAN AN HOUR...AND FREQUENT LIGHTNING. ALL HAZARDS MUCH MORE
TYPICAL OF JUNE- SEPT THAN APRIL (WHICH CLIMATOLOGICALLY IS THE
DRIEST MONTH OF THE YEAR WITHIN ECFL).

&&

.AVIATION...
TEMPO IFR/MVFR CONDS EXPECTED WITH SCT SHRA WITH SOME EMBEDDED TS
ALONG SEA BREEZE BOUNDARIES INTO THE EVE. ISOLD SFC WND G35 TO
40KT AND CIGS AOB FL 030 PSBL MNLY INLAND THROUGH 14/02Z. SOME
PATCHY MIFG WL BE POSSIBLE INTERIOR SITES FM 14/07Z-14/12Z.

&&

.MARINE...
TONIGHT AND TUESDAY...SLY TO SE WIND FORECAST ACROSS THE WATERS
WITH A E COMPONENT NEAR THE IMMEDIATE COAST INTO EVENING. WINDS
WINDS WILL REMAIN RELATIVELY LIGHT AROUND 10 KTS WITH SEAS 2-4
FEET. SEABREEZE ENHANCEMENT DURING MON WILL BRING WINDS TO 10 TO
15 KTS.

MAIN CONCERN WILL BE WITH ANY STORMS PUSHING OFFSHORE NORTH OF
MELBOURNE...PRODUCING GUSTY WINDS AND LIGHTNING. THROUGH 10 PM
THIS EVENING.

TUE NIGHT-SAT...SURFACE RIDGE AXIS WILL MEANDER OVER THE
CENTRAL/SOUTHERN PORTION OF THE STATE THROUGH THE PERIOD...KEEPING A
LIGHT S/SE FLOW PATTERN IN PLACE...BELOW 15 KT. FLOW LIKELY TO BACK
MORE SE EACH AFTERNOON NEAR SHORE AS SEA BREEZE CIRCULATION
STRENGTHENS. SEAS 2 FT OR LESS NEAR SHORE AND UP TO 3 FT
OFFSHORE...BUILDING SOME LATE FRIDAY...TO 3-5 FT OVERNIGHT AND SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  85  69  85 /  40  50  60  70
MCO  69  88  70  89 /  50  50  60  60
MLB  71  84  70  86 /  30  50  60  40
VRB  71  86  71  86 /  20  50  50  30
LEE  71  86  70  85 /  50  50  50  70
SFB  69  87  70  86 /  50  50  60  70
ORL  69  86  71  87 /  50  50  60  60
FPR  70  87  70  87 /  20  50  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....SPRATT
Hazardous weather outlook, Apr 13, 10:20 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1020 AM EDT MON APR 13 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1020 AM EDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
UNUSUALLY HIGH MOISTURE AMOUNTS AND SURFACE HEATING WILL LEAD TO
THE DEVELOPMENT OF SCATTERED TO NUMEROUS STORMS ALONG THE INLAND
MOVING SEA BREEZE BOUNDARIES THIS AFTERNOON. GREATEST STORM
COVERAGE IS EXPECTED WITH THE SEA BREEZE COLLISION LATE IN THE
DAY AND EARLY EVENING NEAR TO WEST OF ORLANDO. A FEW STRONG STORMS
WILL BE POSSIBLE...PRODUCING FREQUENT LIGHTNING...STRONG WIND
GUSTS UP TO 40 TO 50 MPH AND SMALL HAIL. WEAK STEERING FLOW WILL
LEAD TO SLOW STORM MOTION AGAIN TODAY...GENERALLY TOWARD THE NORTH
TO NORTHEAST.

.FLOOD IMPACT...
SLOW MOVEMENT OF STORMS CAN PRODUCE LOCALLY HEAVY RAIN AMOUNTS OF
ONE TO THREE INCHES IN A RELATIVELY SHORT TIME FROM OSCEOLA
COUNTY...NORTH THROUGH METRO ORLANDO...LAKE COUNTY AND ALONG THE
INTERSTATE FOUR CORRIDOR. NUISANCE FLOODING OF LOW SPOTS AND
ROADWAYS WILL BE POSSIBLE IN AFFECTED AREAS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE THREAT FOR RIP
CURRENTS AT ATLANTIC COAST BEACHES. THE THREAT WILL BE HIGHEST
THROUGH THE MORNING AND EARLY AFTERNOON DUE TO TIDAL EFFECTS. MAKE
SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 35 KNOTS OVER INLAND LAKES OF EAST
CENTRAL FLORIDA AS THEY PUSH SLOWLY NORTH TO NORTHEAST. A FEW
STRONG STORMS MAY ALSO PUSH OFFSHORE...MAINLY ALONG THE COASTLINE
OF VOLUSIA AND BREVARD COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
LINGERING DEEP MOISTURE ACROSS THE REGION WILL MAINTAIN A CHANCE
FOR AFTERNOON THUNDERSTORMS IN THE FORECAST OVER THE NEXT SEVERAL
DAYS. A FEW STRONG STORMS WILL CONTINUE TO BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH/PENDERGRAST

In the hours before

Special weather statement, Apr 13, 3:48 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT MON APR 13 2015

FLZ041-141-132030-
INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-
348 PM EDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VOLUSIA COUNTY UNTIL 430
PM EDT...

AT 346 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DELTONA. THIS STORM WAS NEARLY STATIONARY. OTHER STORMS WILL DEVELOP
SOUTHWARD OVER SOUTHERN VOLUSIA COUNTY ALONG THE SEA BREEZE.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...DELTONA...DELAND...AND ORANGE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2908 8114 2895 8096 2879 8117 2881 8122
      2883 8123 2883 8128 2886 8134 2897 8134
TIME...MOT...LOC 1946Z 314DEG 2KT 2894 8117

KELLY
Special weather statement, Apr 13, 5:11 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
511 PM EDT MON APR 13 2015

FLZ041-044>046-053-144-132230-
NORTHERN LAKE COUNTY FL-OSCEOLA FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
INLAND VOLUSIA COUNTY FL-SEMINOLE FL-
511 PM EDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAKE...WESTERN ORANGE...WESTERN
VOLUSIA...NORTHWESTERN OSCEOLA AND WESTERN SEMINOLE COUNTIES UNTIL
630 PM EDT...

AT 504 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL BOUNDARIES THAT
WILL COLLIDE JUST WEST OF THE ORLANDO METRO AREA AND RESULT IN AN
INCREASE IN LIGHTNING STORMS IN THE NEXT HOUR OR SO. MOTION WILL BE
SLOW AND ERRATIC BUT SHOULD BE GENERALYL TOWARD THE EAST AROUND 10
MPH.

FREQUENT LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH AND VERY
HEAVY RAIN WILL OCCUR WITH THE STRONGER STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...KISSIMMEE...SANFORD...APOPKA...LEESBURG...UMATILLA
AND THE THEME PARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE
DEVELOPING STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR LAKE GEORGE...LAKE APOPKA OR OTHER INLAND LAKES...GET
OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2896 8190 2896 8166 2928 8164 2933 8167
      2936 8150 2894 8128 2818 8114 2813 8145
      2814 8152 2826 8156 2826 8166 2835 8166
      2835 8174 2864 8194
TIME...MOT...LOC 2104Z 257DEG 0KT 2868 8165

KELLY
Special weather statement, Apr 13, 6:38 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
638 PM EDT MON APR 13 2015

FLZ045-046-132315-
ORANGE FL-SEMINOLE FL-
638 PM EDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ORANGE AND SOUTHERN
SEMINOLE COUNTIES UNTIL 715 PM EDT...

AT 637 PM EDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS OVER WESTERN SEMINOLE AND NORTHERN ORANGE COUNTIES
INLCUDING WINTER PARK...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...ALTAMONTE SPRINGS...OVIEDO...WINTER SPRINGS AND WINTER
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2871 8140 2874 8105 2873 8104 2848 8103
      2853 8143
TIME...MOT...LOC 2237Z 279DEG 13KT 2861 8133

KELLY
Special weather statement, Apr 13, 7:55 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
755 PM EDT MON APR 13 2015

FLZ053-140100-
OSCEOLA FL-
755 PM EDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 900
PM EDT...

AT 753 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF HARMONY...OR 10 MILES SOUTH OF SAINT CLOUD. THIS
STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH...FREQUENT LIGHTNING STRIKES AND VERY
HEAVY RAIN OCCUR WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARMONY AND RURAL AREAS EAST OF POINCIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2806 8146 2806 8144 2804 8143 2801 8138
      2804 8136 2807 8137 2807 8135 2808 8135
      2809 8144 2822 8133 2820 8106 2793 8116
      2799 8138 2800 8139 2800 8142 2803 8144
      2804 8146
TIME...MOT...LOC 2353Z 354DEG 1KT 2809 8127

KELLY

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.